# SDR USAA2009062591585

- Difficulty date: June 24, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Engine: Cfmint CFM565B3P
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514303
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT MID LEVEL SIGN AT DOOR 4L LENS IS MISSING.  MX INSTALLED EMERGENCY EXIT SIGN LENS AT DOOR 4L.  (K)
